Alley (21) writes: On November 16, someone tried to rape me in my sleep at around 5am, but was caught and kicked out by someone else. The sharp pain I felt was him tearing my skin on the outside, and when I went to the hospital the nurse said there wasn’t any sign of penetration, but she had me take a Plan B pill as well as two Gravols.
I threw up, but it was over two hours after, and she didn’t ask me to take a second dose. A few days later I started spotting, which never happened before. Soon after, I had a full blown period that lasted two weeks.
When it stopped, everything seemed physically normal, but since then I’ve taken three at home pregnancy tests out of paranoia from two brands, and they all came back negative.
However, since about 4 days ago I’ve been having moderate nausea from being in cars, from waking up, and sometimes from moving around too much. It keeps fading to be replaced with hunger, and then an hour or so after eating a mild nausea returns.
I’m getting more tired, having night sweats, and I’m more moody than usual. I’ve been feeling like I’m going to have my period since Dec 22, but none has come.. There’s also been very mild weight gain that could be from all the Christmas food/sleep..
Is any of this a normal after effect of Plan B? That guy didn’t get to have actual sex with me, I took Plan B, and three tests are negative.
So what’s going on?? I’m really worried about this..
– – – – – –
I’m so sorry!
Do you easily become nauseous or throw up? Plan B commonly has unpleasant gastrointestinal side effects including nausea, vomiting, and stomach pain. It’s best to take it with some food. When taken with Gravols to minimize nausea, the Gravols should be taken an hour before taking Plan B; this lets the Gravol anti-nausea pills begin to work.
Even though you threw up a couple hours after taking Plan B (Plan B One Step, I presume?), the symptoms you describe experiencing over the next couple of weeks make me believe that the Plan B was effectively introduced into your system. How many hours passed between the attempted sexual incident and your taking Plan B? Have you had sex frequently, rarely, or was this your first time? Have you ever been on a birth control prescription (or are you currently on one)? Have you ever taken Plan B or any other emergency contraceptive before?
When was your last period before the attempted sexual incident? Do your periods usually begin and end like clockwork? If we believe that the symptoms you experienced after taking Plan B were caused by Plan B, then I would be led to believe that your most recent period had ended not long before the rape. Am I correct? When Plan B is taken shortly after your period ends, it’s not uncommon to experience what we refer to as withdrawal bleeding.
When you have your regular monthly periods, what kinds of symptoms typically accompany them?
When did you take the most recent pregnancy test?
Sorry for thirty million questions! Just trying to make sure I have an accurate picture of what may be going on.